Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: antidepressants and bladder problems

Posted by Mary on July 8, 1999, at 17:20:07

In reply to Re: antidepressants and bladder problems, posted by JohnL on July 8, 1999, at 4:20:11

Hey John!

Don't eat breakfast since I am a nightowl. Unusual for me to be on the computer in the afternoon too...but here I am. Was only coasting on the Zoloft + BuSpar. Found it hard to take a bid dose of BuSpar since the hours I keep are weird. Thanks for the info on Lamictal. I wonder if Lamictal might also counter some vision problems I had with Zoloft. I see my shrink next week and will let him know what you said. P.S. I guess I shouldn't assume only women have AD-related bladder problems. Won't be so chauvinist next time. It's also very nice to know I'm not the only depressed nightowl who haunts cyberspace.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mary thread:8423